MathSciNet Relay Station
MathSciNet bibliographic data
MR1751188 60B15 (60C05 60G10)
Tsilevich, N. V. Stationary random partitions of a natural series. (Russian) Teor. Veroyatnost. i Primenen. 44 (1999), no. 1, 55--73; translation in Theory Probab. Appl. 44 (2000), no. 1, 60–74
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement